# SDR DALA2016050403619

- Difficulty date: May 4, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 1510 BETWEEN 5 TO 6 O`CLOCK POSITION AT AFT ACCESSORIES COMPARTMENT.  FRAME WAS REPLACED IAW SRM 51-30-2 AND 51-30-5 AND DWG 9911843 ITEM-6, REV AC.
